Existence results for infinite dimensional differential equations without compactness
Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994), p. 127-133
@article{RSMUP_1994__92__127_0,
     author = {Colombo, Giovanni and Garay, Barnabas M.},
     title = {Existence results for infinite dimensional differential equations without compactness},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {127-133},
     zbl = {0826.34061},
     mrnumber = {1320483},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__127_0}
}
Colombo, Giovanni; Garay, Barnabas M. Existence results for infinite dimensional differential equations without compactness. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) pp. 127-133. http://www.numdam.org/item/RSMUP_1994__92__127_0/

[1] A. Cellina, On the nonexistence of solutions of differential equations in nonreflexive spaces, Bull. Amer. Math. Soc., 78 (1972), pp. 1069-1072. | MR 312017 | Zbl 0277.34066

[2] A. Cellina, On the local existence of solutions of ordinary differential equations, Bull. Pol. Acad. Sci., 20 (1972), pp. 293-296. | MR 315237 | Zbl 0255.34053

[3] K. Deimling, Ordinary Differential Equations in Banach Spaces, Lecture Notes in Math., No. 596, Springer, Berlin (1977). | MR 463601 | Zbl 0361.34050

[4] J. Dieudonné, Deux exemples singuliers d'équations différentielles, Acta Sci. Math.(Szeged), 12 (1950), pp. 38-40. | MR 35397 | Zbl 0037.06002

[5] B.M. Garay, Deleting homeomorphisms and the failure of Peano's existence theorem in infinite-dimensional Banach spaces, Funkcial. Ekvac., 34 (1991), pp. 85-93. | MR 1116881 | Zbl 0734.34055

[6] A.N. Godunov, The Peano theorem in Banach spaces, Funktsional. Anal. i Prilozhen., 9 (1975), pp. 59-60 (Russian). | MR 364797 | Zbl 0314.34059

[7] K. Goebel - J. Wosko, Making a hole in the space, Proc. Amer. Math. Soc., 114 (1992), pp. 475-476. | MR 1065949 | Zbl 0747.46011

[8] V. Lakshmikantham - S. Leela, Nonlinear Differential Equations in Abstract Spaces, Pergamon, Oxford (1981). | MR 616449 | Zbl 0456.34002

[9] A. Lasota - J.A. Yorke, The generic property of existence of solutions of differential equations in Banach spaces, J. Differ. Equat., 13 (1973), pp. 1-12. | MR 335994 | Zbl 0259.34070

[10] R.H. Martin, Nonlinear Operators and Differential Equations in Banach Spaces, Wiley, New York (1976). | MR 492671 | Zbl 0333.47023

[11] N.H. Paves, Nonlinear Evolution Operators and Semigroups: Applications to Partial Differential Equations, Lecture Notes in Math., No. 1260, Springer, Berlin (1987). | MR 900380 | Zbl 0626.35003

[12] J. Saint-Raymond, Une équation différentielle sans solution, in: Initiation Seminar on Analysis: 1980/81, Comm. No. C2, 7 pp., Publ. Math. Univ. P. et M. Curie, 46, Univ. Paris VI, Paris (1981). | MR 670806 | Zbl 0534.34005

[13] E. Schechter, A survey of local existence theories for abstract nonlinear initial value problems, in: Nonlinear Semigroups, PDE's and Attractors, edited by T. L. GILL and W. W. ZACHARY, Lecture Notes in Mathematics, No. 1394, Springer, Berlin (1989), pp. 136-184. | MR 1021021 | Zbl 0678.34005

[14] S. Schmidt, Zwei Existenzsätze für gewöhnliche Differentialgleichungen in Banachräumen, Comment. Math. Prace Mat., 28 (1989), pp. 345-353. | MR 1024948 | Zbl 0681.34054

[15] S. Schmidt, Existenzsätze für gewöhnliche Differentialgleichungen in Banachräumen, Funkcial. Ekvac., 35 (1992), pp. 199-222. | MR 1189893 | Zbl 0785.34045